question-icon

Delayed periods. Having foul smell in the urine. Pregnant?

default
Posted on Mon, 10 Jun 2013
Question: i have my periods delayed and i hav this differnt smell in the urine,I had a sexual intercourse 4 weeks back(thou safe)
Can there be chances of me being pregnant?I dont want that and what should be done for that?
doctor
Answered by Dr. Sree Gouri SR (18 minutes later)
Hi,
Thanks for the query.

If you had protected intercourse the possibility of pregnancy is less.
But the contraceptive measures are also having some failure rate.
It depends on the type of the contraceptive measure used and how regularly you used that.
So if you have any doubt, go for pregnancy test once.
-If the result comes positive, consult gynecologist and go for ultrasound to find out the gestational age and according to that with your doctor's advice you can choose the method of abortion.

-If the result comes negative, consult gynecologist once and get evaluated to find out the cause for your delayed periods.
And then with her advice you can take tablets for withdrawal bleeding.

Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sree Gouri SR (20 minutes later)
What can be possible symptoms for being pregnant now doctor??i dont hav nausea..dnt feel fatigue..i jus feel my breasts are sensitive.i hav used birth control pills before.can this by anyway disturb my menstrual cycle now??or lead to harmonal imbalances??
doctor
Answered by Dr. Sree Gouri SR (2 hours later)
Hi,

Some women may not have symptoms during early pregnancy.
The usual symptoms are nausea, bloating sensation, giddiness, increased frequency of micturition, breast tenderness etc.
If you used contraceptive pills recently that can lead to hormonal imbalance and can affect your menstrual cycle.
But if you used them before 6 months and got regular periods after stopping them, this irregularity may not be because of pills.
Wish you Good Health, If you are satisfied with my response please rate the answer after closing the discussion.
Take care.


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sree Gouri SR (3 hours later)
Will ths ovarian scan help me know if am having harmonal imbalance or am pregnant or watevr?coz i was suggsted to take that scan to chck if am having harmonal imbalance..can thyroid levels from thyroid test help me know if am pregnant???or are they not connected?
doctor
Answered by Dr. Sree Gouri SR (7 hours later)
Hi,

Ultrasound can help in detecting the presence or absence of pregnancy.
And it can also identify the hormonal imbalance to some extent by noting the presence or absence of poly cystic pattern in ovary and the endometrial thickness etc.
By estimating the thyroid levels any abnormality in thyroid function can be identified.
As thyroid hormonal abnormalities can lead to menstrual irregularities, thyroid test can eliminate that possibility.
Wish you Good Health, If you are satisfied with my response please rate the answer after closing the discussion.
Take care.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Sree Gouri SR

OBGYN

Practicing since :2006

Answered : 5839 Questions

premium_optimized

The User accepted the expert's answer

Share on
Delayed periods. Having foul smell in the urine. Pregnant?

Hi,
Thanks for the query.

If you had protected intercourse the possibility of pregnancy is less.
But the contraceptive measures are also having some failure rate.
It depends on the type of the contraceptive measure used and how regularly you used that.
So if you have any doubt, go for pregnancy test once.
-If the result comes positive, consult gynecologist and go for ultrasound to find out the gestational age and according to that with your doctor's advice you can choose the method of abortion.

-If the result comes negative, consult gynecologist once and get evaluated to find out the cause for your delayed periods.
And then with her advice you can take tablets for withdrawal bleeding.

Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.